# SDR GTIA2023110337579

- Difficulty date: October 31, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N928NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9152
- Aircraft time: 11,538 hours, 4,735 cycles
- System (JASC): 5240 · Service Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAP PANEL SHOWING CAUSTION MSG CHECK R1 DOOR PRESSURE FROM  10K TO PARKING CABIN PRESSURE NORMAL-SVC R1 DOOR ASSIT IAW AMM CH 12-14-00,OK FOR SVC,NO FURTHER MESSAGES
